# SDR REXA2012071801062

- Difficulty date: July 18, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N8506C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7506
- Aircraft time: 24,998 hours, 22,070 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Chafed
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE FS 280 BULKHEAD WEB TO BE CHAFED 0.725 INCH BY 0.092 INCH BY 0.022 INCH DEEP AT LBL 13 AND WL 83.5.  REPAIRED IAW EA CRJ253-00709 AND ASSOCIATED 8110-3.
